Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Some identities involving multiplicative semiderivations on ideals

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.50, no.4, pp.963-969, 2021 (Peer-Reviewed Journal) Creative Commons License identifier identifier

Articles Published in Other Journals

ON COMMUTATIVITY OF PRIME NEAR-RINGS WITH MULTIPLICATIVE GENERALIZED DERIVATION

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.209-221, 2019 (Peer-Reviewed Journal) Creative Commons License identifier

Notes on Prime Near-Rings with Multiplicative Derivation

Cumhuriyet Science Journal, vol.38, no.2, pp.355-363, 2017 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

On Multiplicative Generalized Derivations in 3-Prime Near-Rings

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

A Study Of 3-Prime Rings With Multiplicative (sigma,tau)--Derivation

I. International Scientific and Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 October 2017

Some Certain Differantial Identities in Prime Near-rings

I. International Scientific and Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 October 2017

On Multiplicative Generalized Derivations in 3-Prime Near-rings

6. International Euarsian Conference On Mathematical Sciences And Applications, Budapest, Hungary, 15 - 18 August 2017

Notes on Prime Near-rings with Multiplivative Derivation

International Conference on Mathematics and Mathematics Education (ICMME-2017), Urfa, Turkey, 11 - 13 May 2017

On Lie and Jordan Products in Prime Near-rings

International Conference on Mathematics and Mathematical Education, Urfa, Turkey, 11 - 13 May 2017

Notes On Prime Near rings With Multiplicative Derivation

II. Kadın Matematikçiler Çalıştayı, Turkey, 1 - 03 May 2015